MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not provided.
 
Event or Problem Description
The customer reported a falsely elevated architect ca19-9xr result for a 66 year old female diagnosed with pancreatic cancer.The following data was provided: (b)(6) 2026, sid (b)(6): initial result = 118.59 u/ml, repeat = 49.28 u/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Troubleshooting performed by an abbott service representative included replacement of the arc pump body 100microl which resolved the issue.Issue resolution was verified with passing qc runs.No additional discrepant result issues have been reported since the service activity was completed.The service history of the architect i2000sr processing module, serial number: (b)(6) returned no additional tickets for discrepant patient results on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending data did not identify any trends related to the complaint issue.A review of the corrective and preventive actions system did not identify any nonconformance's or deviations for the architect i2000sr processing module or arc pump body 100microl.A review of the product labeling concluded that the issue is sufficiently addressed.The architect system operations manual provides information regarding the troubleshooting of erratic/discrepant results and on the removal, replacement, and verification of the arc pump body 100microl.Based on the investigation no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported a falsely elevated architect ca19-9xr result for a 66-year-old female diagnosed with pancreatic cancer.The following data was provided: on (b)(6) 2026, sid: (b)(6): initial result = 118.59 u/ml, repeat = 49.28 u/ml no impact to patient management was reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24597749
Report Number3016438761-2026-00134
Device Sequence Number15595641
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC CA19-9XR 100T, 02K91-32, 79760FP00.; ARC CA19-9XR 100T, 02K91-32, 79760FP00.
Patient Age66 YR
Patient SexFemale